# SDR AALA20131121002

- Difficulty date: November 21, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 88,214 hours, 14,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE OVERWING NR 3 SLIDE ILLUMINATION LIGHT INOPERATIVE.  REPLACED LAMP FOR RT SIDE OVERWING NR 3 SLIDE ILLUMINATION LIGHT.  OPERATIONS CHECKED NORMAL
